In Ayurveda , the doshas are three energy principles that govern all biological or sentient activity.
Vata is one of the three Ayurvedic bodily humors, and is associated with air, movement, communication, and creativity.
A vata imbalance results in feelings of anxiety , fearfulness , fatigue , depression , too much or too little gas, constipation , dry skin or hair, cracking joints, brittle nails; heart palpitations; insomnia ; cold hands and feet; shortness of breath; dizziness ; irregular menstruation for women; poor memory . It can also lead to more serious problems like arthritis , cancer , diabetes (in fact almost all chronic diseases result from a vata imbalance), hypoglycemia tachycardia epilepsy and asthma . Why? Because vata governs the nervous system.
Imbalances in vata can result from poor diet, stress, living in a cold climate, lack of physical exercise , mental stress, and insufficient rest.
Vata should be balanced by encouraging relaxation, increasing circulation (which helps to distribute prana), grounding oneself through meditation , or other calming self-care activities. You can also try oil pulling daily , eat warming foods like soups and stews, wear warm clothes even indoors… And don’t forget to check if you are drinking enough water!
Ayurveda in India, an ancient system of medicine, suggests that excess heat in the body causes Acne. Ayurveda also suggests that excess heat is caused by eating too many spicy or oily foods, not enough raw vegetables or fruits, and stress.
An Ayurvedic herbal supplement for acne uses aloe vera gel to draw out impurities from skin pores. The herbal supplement also includes neem extract , which contains antibacterial oil . Tribulus terrestris extract has been added because it reduces the production of testosterone . Testosterone stimulates sebum production in the skin glands, leading to blemishes on the face and chest. Tamarind fruit extract should be included in any dietary supplement for acne because it contains citric acid.
Ayurvedic medicine also suggests that an unhealthy diet, not getting enough sleep at night, and poor hygiene are all contributing factors to acne. Dairy products can contribute to acne production in the body because people who consume foods made with milk are more likely to have problems with their skin than those who rarely do. A juice-based diet or a cleansing detoxification program can help reduce acne formation . The Ayurvedic practice of oil pulling may also decrease the amount of toxins reaching your liver so they don’t remain there long enough to express themselves as breakouts on your face.
For purifications purpose, you should use warm water if tepid water is not available for gargling.
Many skin care products contain harsh chemicals that contribute to the formation of acne. Look for a product made of natural ingredients, free from alcohol and lanolin . Sunscreens often include Lanolin which creates a barrier on the skin, trapping impurities inside pores. It is best to stay out of direct sunlight when possible, but if you must go outside without sunscreen cover your head with a wide brimmed hat or carry an umbrella.
You should also get plenty of sleep every night. A lack of sleep decreases the body’s ability to fight off disease and illness. People who suffer from insomnia are more likely to have problems with their skin because they don’t have enough restorative rest each night.affeine and energy drinks, as well as sugar, can keep you from getting a good night’s sleep.
Stress is a contributing factor for many types of acne. If you smoke or drink caffeinated beverages on a regular basis, your system may be too acidic and the increased stress level aggravates it further. The more stressed out you are, the more likely breakouts will occur. Eating foods high in protein without enough fruits and vegetables to balance them out can also increase stress levels, but so can consuming certain medications. Many prescription drugs have side effects that create new health problems people weren’t aware of when they first started using them to treat an existing one. It is best to speak with your doctor about the risks involved before beginning any medication regimen if this applies to you.